Took Ativan for 2 years for sleep, dosage .5 but usually half of a .5. Averaged 3 to 4 times a week. 30 pills would last me 90 days. Did not even know I had a problem with it until I stopped taking as often as I had. Then I started have a weird feeling in my head, BP went up, got panic attacks. Was put on BP meds and felt awful thinking it was the blood pressure meds making me feel this way. Finally after months I figured it out that it was the Ativan and I was having withdrawal. Had only taken 14 pills in 90 days, had to do a taper and it was the hardest thing I had ever done. I also hard a itchy rash on my chest that no one could explain and so many other side effect from coming off this crazy drug. Been off 45 days and feeling pretty good. The only thing I cannot get a clear answer on is, I have this weird feeling in my head and it comes and goes. Tightness and sort of like my brain feels tingly. Just hard to explain, but also at times my BP is elevated and heart beats loud, guess that is palpitation's. So my question is, am I still having residual effects of the Ativan withdrawal?
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Benzodiazepine Withdrawal - how can I stop using .025 ativan in a.m. and .025 at bedtime after using
Posted 9 Dec 2009 • 2 answers
Posted 17 Apr 2011 • 5 answers
Posted 28 Mar 2013 • 5 answers
Posted 3 Oct 2013 • 1 answer
Benzodiazepine Withdrawal - I have been on klonopin for 32 years originally for generalized anxiety?
Posted 1 Jan 2015 • 5 answers